MathSciNet Relay Station
MathSciNet bibliographic data
MR338283 22E55
Laha, R. G. A class of square-integrable irreducible unitary representations of some linear groups over commutative $p$-fields. Bull. Amer. Math. Soc. 80 (1974), 718–719.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement